MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1345/aph.1l066

Медицинская библиотека · The Annals of pharmacotherapy · 2008

Association between selective serotonin-reuptake inhibitors, second-generation antipsychotics, and neuroleptic malignant syndrome.

Stevens Debra L

СтатьяОбзорПеревод в очереди

Аннотация

OBJECTIVE

To review the published reports of neuroleptic malignant syndrome (NMS) associated with the use of selective serotonin-reuptake inhibitors (SSRIs) and second-generation antipsychotics.

DATA SOURCE: Information was selected from a MEDLINE search of English-language literature (1950-May 2008). Manual search of all published cases indexed in MEDLINE (English language only) of NMS associated with second-generation antipsychotics was also performed.

STUDY SELECTION AND DATA EXTRACTION: Pertinent information from all reports obtained was included, with specific emphasis on patient age, sex, second-generation antipsychotic involved, SSRI or other antidepressant involved, time of onset of NMS symptoms in relation to medication changes, treatment administered, and outcome of the reaction.

DATA SYNTHESIS: NMS has been reported with every second-generation antipsychotic agent. It is unclear whether concomitant therapy with other agents may increase the risk of NMS development via pharmacodynamic or pharmacokinetic mechanisms or both. The suggested pharmacodynamic mechanism for increased risk of NMS with concomitant use of SSRIs is the effect of serotonin on dopamine release. Serotonin further inhibits dopamine release and thereby may worsen a hypodopaminergic state induced by antipsychotics. Pharmacokinetic factors may also play a role in some NMS cases involving an SSRI by increasing antipsychotic concentrations. An examination of case reports seems to indicate that at least in some cases, a temporal relationship exists with the addition of an SSRI to existing antipsychotic therapy.

CONCLUSIONS

The use of SSRIs may be associated with an increased risk of NMS development in those receiving second-generation antipsychotics. Clinicians should closely monitor patients for the potential development of NMS.

Для цитирования: Stevens Debra L. Association between selective serotonin-reuptake inhibitors, second-generation antipsychotics, and neuroleptic malignant syndrome.. The Annals of pharmacotherapy. 2008. DOI: 10.1345/aph.1l066.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.